# SDR CALA2024030800661

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 75,988 hours, 28,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK OF THE EMERGENCY LIGHT CHECK ROW 27 DEF LIGHTS WERE INOP. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY AT ROW 27 DEF P/N OFF AD-D717-01-100 IAW 33-51-06-960-805.
